How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMd Your Own Question
DrThomasMd
DrThomasMd, Internist/homeopath
Category: Dermatology
Satisfied Customers: 63757
Experience:  Internal medicine doctor/homeopathy medical and homeopathic approaches to skin disorders.
24257177
Type Your Dermatology Question Here...
DrThomasMd is online now
A new question is answered every 9 seconds

My daughter has a rash that started on her legs and then

Customer Question

My daughter has a rash that started on her legs and then moved to her arms and legs, then her stomach, back, and now face. She is 100% covered in the rash.
Submitted: 1 year ago.
Category: Dermatology
Customer: replied 1 year ago.
Couple more details: 1) She is just finishing a course of Bactrim 2) The rash is raised but not pustulant 3) She has a low grade fever and headache 4) She just had a HPV vaccine on Monday. What is the rash, could it be from an Enterovirus? Or is it more likely a reaction to the Bactrim or HPV Vaccine? The Doctor told us that rashes normally don't come from the Vaccine for 2-3 weeks.
Expert:  DrThomasMd replied 1 year ago.
Hello
Take her to the ER.
It can be from the bactrim.
Possibly from the vaccine.
Not enterovirus.
With this extensive of a reaction, she needs immediate evaluation.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.

Related Dermatology Questions